# SDR RAIA201901080002

- Difficulty date: January 8, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SERVO TAB CTR ROD HDW SAFETY TAB HAS CORROSION. REMOVED AND REPLACED LT SERVO TAB CTR ROD SAFETY TAB.
